# SDR N6WA2025051306

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N577GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10262
- Aircraft time: 32,050 hours, 24,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND NICKS FOUND ON SEAT TRACK RH SIDE BETWEEN FS847.00 TO FS977.00.    REMOVED AND REPLACED SEAT TRACK ON RH SIDE BETWEEN FS847.00 TO FS977.00 IAW CRJ AMM 53-00-49.
